# SDR 2008UALA01257

- Difficulty date: March 7, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 47,136 hours, 16,996 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 14 ABC AND 21 ABC EMERGENCY PATHWAY LIGHT ON SEATS ARE INOP.  UNKNOWN DAMAGE TO HARNESS.  REPLACE HARNESSES AT SEVERAL POINTS.  ALL OPS CHECKS PERFORMED NORMALLY.
